Doctor insights on:
Can Constipation Cause Appendictitis
POSSIBLY: Appendicitis usually presents as a vague pain around the navel and mid-abdomen, which then progresses to right lower quadrant over 12 to 24 hours. Some patients might perceive the pain as a cramp, or spasm. Diarhea is usually not associated, but loss of appetite is. Certainly, as the disease progresses, fever can develop. Good luck. ...Read more
Short answer?: Yes. If you have further questions that you would like to ask either in a live virtual consult or by way of inbox consultation please write me at WWW. Healthtap.com/DRSAGHAFI ...Read more
Constipation: Peritonitis is usually an emergency resulting from a rupture of the stomach or intestine. It often requires emergency surgery and can lead to scarring and formation of adhesions in the abdomen. This can contribute to constipation but is usually not the only factor. ...Read moreSee 1 more doctor answer
R/O IBS: UNLIKELY IBS IS A DX OF EXCLUSION . INFECTION& IBD is inflammation usually can have fever. DX by BX IBS SX can be managed .You need a full exam and blood work. Especially screen for H pylori . Also stool screen x 3 for occult blood /parasite/ &colonoscopy./EGD While you are fo to a gluten free diet . Ie gutbliss.com and Wholeapproach.com TXPROBIOTICS/LEVSIN/BENTYL ...Read moreSee 2 more doctor answers
Some circumstances: Indigestion describes an upset stomach; constipation relates to infrequent stooling. There is little likelihood of a cause & effect relationship. However, many patients with indigestion reach for remedies that may be constipating (e.g. Calcium or aluminum-based antacids). Also, global dysfunction of transit through the gut would result in both symptoms due to a slow emptying stomach & colon. ...Read more
Usually the opposite: Clndamycin's a strong antibiotic, and can cause diarrhea in people at high doses. Usually constipation is caused from not hydrating well, or possibly diet related if you don't have enough fiber in your diet, or eat enough vegetables. So, start there, and work backwards to determine what makes your constipation worse/better. You want to take probiotics too with any antibiotics to keep your GI happy. ...Read moreSee 1 more doctor answer
Probably not...: But lots of other things can (some benign and others not). Please refer to the many quality answers on healthtap regarding causes of constipation, and approaches to diagnosis and treatment. At 76 years old, evaluation is definitely in order for you--please see your doctor. ...Read moreSee 1 more doctor answer
Absolutely yes..: This medicine slows down your intestinal motility, reduces fecal volume and increases viscosity, thus it can cause constipation if you are senstive to it or over using it. It is often used to treat diarrhea, short-term use. Stopping it should resolve your constipiation in a couple of days if it is causing your constipation. Consult doc if severe/persistent. Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can overeating cause constipation?
- Can synthroid cause constipation?
- Can advil cause constipation?
- Ask a doctor a question free online
- Can pears cause constipation?
- Can dairy cause constipation?
- Can depression cause constipation?
- What can cause constipation?
- Talk to a gastroenterologist online